Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 62, NWS Lincoln, IL

May 28, 2016Mason County, Tazewell County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 28, 2016, 8:22 PM CDT for Mason County, Tazewell County, Illinois. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2016, 8:22 PM CDT (01:22 UTC)
Expired
May 28, 2016, 8:45 PM CDT
In force
23 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Mason County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 58 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1162 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

966 
WUUS53 KILX 290122
SVRILX
ILC125-179-290145-
/O.NEW.KILX.SV.W.0062.160529T0122Z-160529T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
822 PM CDT SAT MAY 28 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MASON COUNTY IN CENTRAL ILLINOIS...
  WEST CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 845 PM CDT

* AT 821 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
  OF MANITO...OR 8 MILES NORTHEAST OF HAVANA...MOVING NORTHEAST AT 45
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PEKIN...MANITO...FOREST CITY...TOPEKA...GOOFY RIDGE...POWERTON AND
  CHATAUQUA PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4033 9005 4037 9004 4039 8999 4044 8993
      4044 8992 4047 8989 4050 8989 4054 8981
      4054 8962 4027 8996 4032 9006
TIME...MOT...LOC 0121Z 216DEG 41KT 4036 8992 

HAIL...<.75IN
WIND...60MPH
 
$$

BAK
2 follow-up statements
022 
WWUS53 KILX 290140
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
840 PM CDT SAT MAY 28 2016

ILC125-290149-
/O.CAN.KILX.SV.W.0062.000000T0000Z-160529T0145Z/
MASON-
840 PM CDT SAT MAY 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MASON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL ILLINOIS.

LAT...LON 4044 8993 4045 8991 4047 8989 4050 8989
      4054 8981 4054 8962 4044 8975
TIME...MOT...LOC 0139Z 216DEG 41KT 4053 8976 

$$

ILC179-290145-
/O.CON.KILX.SV.W.0062.000000T0000Z-160529T0145Z/
TAZEWELL-
840 PM CDT SAT MAY 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WEST CENTRAL TAZEWELL COUNTY...

AT 839 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLASFORD...OR 7
MILES WEST OF PEKIN...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PEKIN AND POWERTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4044 8993 4045 8991 4047 8989 4050 8989
      4054 8981 4054 8962 4044 8975
TIME...MOT...LOC 0139Z 216DEG 41KT 4053 8976 

HAIL...<.75IN
WIND...60MPH
 
$$

BAK
397 
WWUS53 KILX 290145
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
845 PM CDT SAT MAY 28 2016

ILC179-290154-
/O.EXP.KILX.SV.W.0062.000000T0000Z-160529T0145Z/
TAZEWELL-
845 PM CDT SAT MAY 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL TAZEWELL COUNTY
WILL EXPIRE AT 845 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL ILLINOIS.

LAT...LON 4044 8993 4045 8991 4047 8989 4050 8989
      4054 8981 4054 8962 4044 8975
TIME...MOT...LOC 0142Z 216DEG 41KT 4053 8976 

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:48 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, May 28, 6:48 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
648 PM CDT SAT MAY 28 2016

.SHORT TERM...(Tonight)
ISSUED AT 244 PM CDT Sat May 28 2016

SPC issued a severe thunderstorm watch until 9 pm for 9 of our
northwest counties in the IL river valley. Have increased chances of
thunderstorms in this area into early evening. So far much of this
convection has been over IA and lifting NNE at 35-40 mph. But expect
this band to develop southward with time as it spreads into the IL
river valley late this afternoon and early evening until sunset.
Some sunshine helping with heating and making airmass more unstable
as CAPES are elevating to 1-2k J/kg during mid/late afternoon while
0-6 km bulk shear is 25-30 kts. This convection is developing ahead
of a frontal boundary over sw IA into central MO and expected to
track eastward across western and central IL during this evening and
eastern IL overnight. 1006 mb surface low pressure near the SD/IA
border to lift northeast into nw WI by midnight tonight helping push
the front eastward into IL this evening. Aloft a 565 dm 500 mb low
was in far southeast SD and to continue to weaken as it lifts into
western Lake Superior by dawn Sunday. Instability/CAPES to weaken
after sunset with convection also diminishing as it spreads into
eastern IL later this evening and overnight. Lows overnight mostly
in the mid 60s, with some lower 60s from Galesburg and Jacksonville
west as some drier air moves in behind the front overnight.

.LONG TERM...(Sunday through Saturday)
ISSUED AT 244 PM CDT Sat May 28 2016

Unsettled weather expected to persist across central and southeast
Illinois for much of the coming week. While the first half of the
week should still see daily highs in the 80s & daily lows in the 60s
to start the week, consensus is building that these readings will
cool to the 70s (highs) & 50s (lows) in most areas to end the week.
Main forecast concern revolves around shower/storm chances, and
looking for opportunities to remove them. Selecting dry periods is
proving difficult as the local airmass should remain fairly "juicy"
and uncapped for much of the week.

Most of Sunday is still expected to remain dry as the upper-level
low remnants, currently tracking into the upper Midwest, pushes
north/east of the area. The passage of this upper feature will push
a weak cold front through the area by early Sunday. Any stabilizing
of the atmosphere in the wake of the front will be fairly short
lived, with spotty development possible by late Monday across at
least western portions of the forecast area.

A northern stream wave and associated frontal system will impact the
area Wednesday into Thursday bringing our next chance of more
widespread showers/storms. However, scattered showers/storms are
possible as early as Tuesday areawide under pre-system WAA and
diurnal instability. Precipitation chances will lower or possibly end
for a time Friday/Saturday in the wake of the midweek system, with
temperatures trending a little cooler than normal. The operational
GFS had previously lingered precipitation chances much longer than
Thursday, but it and many of its ensemble members have trended
toward what the ECMWF & Canadian models showed yesterday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 648 PM CDT Sat May 28 2016

Line of broken convection extended along the IL River valley just
before 00Z. Expecting these storms to impact PIA with MVFR
conditions through 02z. For the rest of the central IL TAF sites,
the t-storms should be decreasing in intensity as we approach dusk
and as they encounter a more stable enviroment with a bit lower
shear. As a result will only put VCTS for DEC and CMI, with the
TAF sites along I-55 losing the potential for TSRA about 03-04Z.
A few showers could linger along and east of I-55 from about
03-08Z.

Windy conditions will also wane this evening as mixing decreases
with loss of heating. Expect the wind to shift from south to
southwest and eventually west by Sunday late morning/early
afternoon with the passage of a cold front. Otherwise, VFR
conditions will prevail from early Sunday morning into Sunday
evening.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...07
LONG TERM...Bak
AVIATION...Miller
Hazardous weather outlook, May 28, 2:48 PM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
248 PM CDT SAT MAY 28 2016

ILZ027>031-036-037-040-041-291115-
FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
248 PM CDT SAT MAY 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FRONTAL BOUNDARY WILL APPROACH ILLINOIS FROM THE WEST LATE THIS
AFTERNOON INTO MID EVENING...DEVELOPING SCATTERED THUNDERSTORMS.
THERE IS A SLIGHT CHANCE OF SEVERE STORMS ESPECIALLY ALONG AND WEST
OF THE ILLINOIS RIVER THROUGH DUSK. A FEW OF THE STRONGER STORMS
COULD PRODUCE LARGE HAIL AND DAMAGING WIND GUSTS ESPECIALLY FROM
THE ILLINOIS RIVER WEST. BRIEF HEAVY DOWNPOURS AND FREQUENT
LIGHTNING COULD ALSO OCCUR WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AFTER A PERIOD OF DRY WEATHER SUNDAY THROUGH MONDAY...THUNDERSTORM
CHANCES WILL RETURN MONDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 9 PM THIS EVENING.

ILZ038-042>044-047>054-061-291115-
CASS-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-MORGAN-MOULTRIE-
PIATT-SANGAMON-SCOTT-SHELBY-
248 PM CDT SAT MAY 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FRONTAL BOUNDARY WILL MOVE EAST INTO CENTRAL ILLINOIS DURING
THIS EVENING...DEVELOPING ISOLATED TO SCATTERED THUNDERSTORMS
DURING LATE AFTERNOON AND EVENING. A FEW THUNDERSTORMS COULD
BECOME STRONG WITH SMALL HAIL...GUSTY WINDS...BRIEF HEAVY RAINS
AND FREQUENT LIGHTNING ESPECIALLY FROM I-55 WEST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AFTER A PERIOD OF DRY WEATHER SUNDAY THROUGH MONDAY...THUNDERSTORM
CHANCES WILL RETURN LATER MONDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ045-046-055>057-062-063-066>068-071>073-291115-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-RICHLAND-VERMILION-
248 PM CDT SAT MAY 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS
AFTERNOON AND INTO TONIGHT. SEVERE WEATHER IS NOT EXPECTED THOUGH
A FEW STRONGER THUNDERSTORMS COULD PRODUCE BRIEF HEAVY RAINS AND
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY BUT ARE NOT EXPECTED TO
BE SEVERE. AFTER A PERIOD OF DRY WEATHER SUNDAY NIGHT THROUGH
MONDAY NIGHT...THUNDERSTORM CHANCES WILL RETURN TUESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

07

In the hours before

Special weather statement, May 28, 5:24 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
524 PM CDT SAT MAY 28 2016

ILZ036-040-282300-
SCHUYLER-FULTON-
524 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR FULTON COUNTY UNTIL 600 PM CDT...

AT 524 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VERMONT...OR 15 MILES WEST OF LEWISTOWN...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CANTON...LEWISTOWN...CUBA...VERMONT...ST. DAVID...FAIRVIEW...IPAVA...TABLE
GROVE...DUNFERMLINE...BERNADOTTE...SMITHFIELD...BRYANT...MARIETTA...
ELLISVILLE...FIATT...LITTLE AMERICA AND DUNCAN MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL ILLINOIS.

LAT...LON 4028 9045 4050 9045 4072 9022 4044 8993
      4022 9045 4028 9050
TIME...MOT...LOC 2224Z 236DEG 35KT 4034 9043

07
Local storm report, May 28, 5:43 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
543 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             2 ESE GALESBURG         40.94N 90.34W
05/28/2016  E0.75 INCH       KNOX               IL   TRAINED SPOTTER

            REPORT FROM SPOTTERNETWORK.ORG

&&

MILLER
Special weather statement, May 28, 6:18 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
618 PM CDT SAT MAY 28 2016

ILZ036-037-040-041-282345-
SCHUYLER-MASON-TAZEWELL-FULTON-
618 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MASON AND SOUTHERN
FULTON COUNTIES UNTIL 645 PM CDT...

AT 617 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
IPAVA...OR 9 MILES SOUTHWEST OF LEWISTOWN...MOVING NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CANTON...HAVANA...LEWISTOWN...ST. DAVID...IPAVA...DUNFERMLINE...BRYANT...
LIVERPOOL...TOPEKA...CHATAUQUA PARK...MARBLETOWN...DUNCAN MILLS...GOOFY
RIDGE AND LITTLE AMERICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL ILLINOIS.

LAT...LON 4017 9028 4032 9040 4058 8999 4037 8984
TIME...MOT...LOC 2317Z 239DEG 39KT 4029 9026

07
Special weather statement, May 28, 6:44 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
644 PM CDT SAT MAY 28 2016

ILZ029-036-037-041-290015-
PEORIA-MASON-TAZEWELL-FULTON-
644 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MASON...
SOUTHWESTERN PEORIA...SOUTHEASTERN FULTON AND SOUTHWESTERN TAZEWELL
COUNTIES UNTIL 715 PM CDT...

AT 643 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAVANA...MOVING NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PEKIN...CANTON...HAVANA...LEWISTOWN...MANITO...SOUTH PEKIN...GLASFORD...ST.
DAVID...DILLON...KINGSTON MINES...DUNFERMLINE...MAPLETON...FOREST CITY...
BRYANT...BANNER...LIVERPOOL...TOPEKA...CHATAUQUA PARK...DUNCAN MILLS AND
GOOFY RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL ILLINOIS.

LAT...LON 4019 9022 4039 9025 4068 8986 4049 8948
TIME...MOT...LOC 2343Z 240DEG 49KT 4039 9000

07
Special weather statement, May 28, 7:01 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
701 PM CDT SAT MAY 28 2016

ILZ036-040-041-047-290030-
CASS-SCHUYLER-MASON-FULTON-
701 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MASON...EAST CENTRAL
SCHUYLER...SOUTHEASTERN FULTON AND NORTHEASTERN CASS COUNTIES UNTIL
730 PM CDT...

AT 701 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BROWNING...OR 8 MILES NORTHEAST OF BEARDSTOWN...MOVING
NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAVANA...CHANDLERVILLE...BATH...EASTON...KILBOURNE...BROWNING...LIVERPOOL...
TOPEKA...BLUFF CITY...CHATAUQUA PARK...POPLAR CITY...SNICARTE...
MARBLETOWN...GOOFY RIDGE AND LITTLE AMERICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL ILLINOIS.

LAT...LON 3997 9033 4009 9044 4047 9003 4025 8974
TIME...MOT...LOC 0001Z 240DEG 49KT 4008 9028

07
Special weather statement, May 28, 7:32 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
732 PM CDT SAT MAY 28 2016

ILZ029-037-041-290100-
PEORIA-MASON-TAZEWELL-
732 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MASON...SOUTH
CENTRAL PEORIA AND CENTRAL TAZEWELL COUNTIES UNTIL 800 PM CDT...

AT 732 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MANITO...OR 12 MILES EAST OF HAVANA...MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PEORIA...PEKIN...EAST PEORIA...BARTONVILLE...CREVE COEUR...MARQUETTE
HEIGHTS...TREMONT...MANITO...SOUTH PEKIN...GREEN VALLEY...NORTH PEKIN...
DILLON...KINGSTON MINES...MAPLETON...FOREST CITY...TOPEKA...GOOFY RIDGE
AND POWERTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 20 AND 26.
 INTERSTATE 474 BETWEEN MILE MARKERS 8 AND 12.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL ILLINOIS.

LAT...LON 4048 8940 4021 8990 4037 9001 4067 8961
TIME...MOT...LOC 0032Z 240DEG 49KT 4036 8983

07

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:01 PM CDTSpecial Weather StatementILXMason29 min
May 28, 7:32 PM CDTSpecial Weather StatementILXMason, Tazewell28 min
May 28, 8:24 PM CDTFlash Flood WarningILXMason3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.